MAUDE Adverse Event Report: CONTEGO MEDICAL, INC PALADIN CAROTID PTA BALLOON SYSTEM; PERCEUTANEOUS CATHETER

CONTEGO MEDICAL, INC PALADIN CAROTID PTA BALLOON SYSTEM; PERCEUTANEOUS CATHETER
Model Number PD-5530-140-2
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
Event description a paladin pta iep sys pd-5530-140-2 was attempted to be used but the filter didn't close all the way.No patient complications have been reported as a result of this event.17th feb 2026 additional information received from the rep: the device did not have any filter prep.Each time they would retract the device back after the filter was closed it would start to open again.They were able to pull back a little close the filter more until the device was back inside of the guide catheter where it was removed safely.Investigation: the investigation confirmed that the filter opened and closed normally.There is a potential that the catheter was being stretched during removal accounting for the frame opening.The investigation is ongoing.Conclusions the failure could not be replicated on the returned unit.The returned unit opened and closed normally.This complaint was felt to be clinically insignificant and would be considered very low risk to the patient.

Brand Name
PALADIN CAROTID PTA BALLOON SYSTEM
Common Device Name
PERCEUTANEOUS CATHETER
Manufacturer (Section D)
CONTEGO MEDICAL, INC
3801 lake boone trail,
suite 100
raleigh
Manufacturer (Section G)
CONTEGO MEDICAL
3801 lake boone trail,
suite 100
raleigh
MDR Report Key24593708
Report Number3011471056-2026-00028
Device Sequence Number10391303
Product Code LIT
UDI-Device Identifier00851616007293
UDI-Public00851616007293
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K221339
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2026
Device Model NumberPD-5530-140-2
Device Catalogue NumberPD-5530-140-2
Device Lot NumberZ2460348A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown